# SDR CA150409007

- Difficulty date: April 8, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8402
- Engine: Pwc PW150A
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 14400115
- Condition: Cracked
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

(CAN) BLEED HOT CAUTION LIGHT INFLIGHT.  RT FIREBOX DUCT PN 14400-115 FOUND CRACKED.  EARLIER DUCT LEAK SWITCH WAS REPLACED FOR TROUBLESHOOTING.
